LONDON, UNITED KINGDOM – It what can only be called a ‘statistical miracle’ based on the data on ‘COVID-19 vaccine adverse effects’ reported by the UK Government, a bizarre coincidence took place Sunday at Speakers’ Corner in London. As Mohammed Hijab, who suffered blood clots in his lungs 10 days after the Pfizer COVID-19 vaccine, spoke to an audience about his experience, another person stepped up to say that he suffered the exact same illness after his COVID-19 vaccination.

The man, whose name is unknown, tells Hijab that he took a double dose of the AstraZeneca COVID-19 vaccine back in April. “They didn’t tell me about the side effects. Half of my chest was full of blood clots. I was in the hospital for 2 months with the same thing,” he said. He was diagnosed with Pulmonary embolism – a blockage in one of the pulmonary arteries in the lungs.

Watch the clip below or the full video here:

Please consider supporting by sharing or making a donation.
  • Bitcoin
  • Ethereum
Scan to Donate Bitcoin to 1JAgTmd16gMZyjajzm1rBxTnjkX4Re41m4

Donate Bitcoin to this address

Scan the QR code or copy the address below into your wallet to send some Bitcoin

Tag/Note:- Bannednews.co (BTC) Donation
Scan to Donate Ethereum to 0xc4d3b89d99b337fb7dfcc1a06ca9a61154d15309

Donate Ethereum to this address

Scan the QR code or copy the address below into your wallet to send some Ethereum

Tag/Note:- Bannednews.co (ETH) Donation

By Daemon

Leave a Reply

Your email address will not be published.